Folgen
Adam Besenyei
Adam Besenyei
Bestätigte E-Mail-Adresse bei cs.elte.hu
Titel
Zitiert von
Zitiert von
Jahr
Dynamic control of modern, network-based epidemic models
F Sélley, A Besenyei, IZ Kiss, PL Simon
SIAM Journal on applied dynamical systems 14 (1), 168-187, 2015
602015
Completely positive mappings and mean matrices
A Besenyei, D Petz
Linear algebra and its applications 435 (5), 984-997, 2011
192011
On complete monotonicity of some functions related to means
Á Besenyei
Math. Inequal. Appl 16 (1), 233-239, 2013
152013
Peano's Unnoticed Proof of Borel's Theorem
A Besenyei
The American Mathematical Monthly 121 (1), 69-72, 2014
112014
A brief history of the mean value theorem
A Besenyei
Talk slides 12, 2012
102012
Stabilization of solutions to a nonlinear system modelling fluid flow in porous media
Á Besenyei
Annales Univ. Sci. Budapest. Sect. Math 49, 115-136, 2006
102006
On systems of parabolic functional differential equations
A Besenyei
Annales Univ. Sci. Budapest 47, 143-160, 2004
102004
Picard’s weighty proof of Chebyshev’s sum inequality
Á Besenyei
Mathematics Magazine 91 (5), 366-371, 2018
92018
Partial subadditivity of entropies
Á Besenyei, D Petz
Linear Algebra and its Applications 439 (10), 3297-3305, 2013
92013
Existence of solutions of a nonlinear system modelling fluid flow in porous media.
A Besenyei
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
92006
Bounds for the expected value of one-step processes
B Armbruster, Á Besenyei, PL Simon
arXiv preprint arXiv:1505.00898, 2015
82015
A note on a trace inequality for positve block-matrices
Á Besenyei
72013
On nonlinear parabolic variational inequalities containing nonlocal terms
Á Besenyei
Acta Mathematica Hungarica 116 (1-2), 145-162, 2007
72007
The Brocard angle and a geometrical gem from Dmitriev and Dynkin
Á Besenyei
The American Mathematical Monthly 122 (5), 495-499, 2015
62015
Asymptotic output controllability via dynamic matrix control
Á Besenyei, PL Simon
Differential Equations & Applications 4 (4), 495-519, 2002
6*2002
The Hasegawa–Petz mean: Properties and inequalities
Á Besenyei
Journal of Mathematical Analysis and Applications 391 (2), 441-450, 2012
52012
On a nonlinear system containing nonlocal terms related to a fluid flow model
Á Besenyei
EJ Qualitative Theory of Diff. Equ., Proc. 8’th Coll. Qualitative Theory of …, 2008
52008
Examples for uniformly monotone operators arising in weak forms of elliptic problems
A Besenyei
preprint version: httpXGGwwwF sFelteFhuG£ d mGpu li tionsGuniformFpdf, 2007
52007
Leibniz seminorms in probability spaces
A Besenyei, Z Leka
Journal of Mathematical Analysis and Applications 429 (2), 1178-1189, 2015
42015
On a nonlinear system consisting of three different types of differential equations
Á Besenyei
Acta Mathematica Hungarica 127 (1-2), 178-194, 2010
42010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20